My son is aproaching 1 week on this drug- he is definitely sleepy- but his MD said that goes away after a week. Is he going to be more tired when he starts 2x a day? how long before the tiredness wears off?
17 Jan 2012
Hello ARGinsburg. Your sons doctor is correct. I don't believe he'll be as tired when the dose is doubled, although he might be fatiqued but not to the point he has been since the Kapvay has already been introduced into his body, and he'll hopefully be feeling more like his old self. Best of wishes along with good health to you both,pledge
- Kapvay Information for Consumers
- Kapvay Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kapvay (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking Vyanese and tonight started taking Kapvay, just curious if anyone is doing the same thing? any reaction, positive, negative signs... ...
1 answer • 31 Jul 2011
My 6 yr old son just started Kapvay 8 days ago. The first week, he took .1mg at bed time only. We just added the .1mg to the morning and he took a ...
2 answers • 12 Jan 2012
She is now complaining about having pain through out her body. Is this a side affect?
2 answers • 21 Jan 2012
My 9 year old has been on clonidine for 5 years to help him sleep. 3 days ago, his dr replaced his clonidine with kapvay .1mg and now he has been ...
4 answers • 13 Jul 2013